A critical phenomenon for sublinear elliptic equations in cone-like domains

V Kondratiev, V Liskevich, VB Moroz, Z Sobol

Research output: Contribution to journalArticle (Academic Journal)peer-review

10 Citations (Scopus)
Translated title of the contributionA critical phenomenon for sublinear elliptic equations in cone-like domains
Original languageEnglish
Pages (from-to)585 - 591
Number of pages7
JournalBulletin of the London Mathematical Society
Volume37 (4)
DOIs
Publication statusPublished - Aug 2005

Bibliographical note

Publisher: Cambridge University Press

Cite this